# SDR IXXA20161130176

- Difficulty date: October 5, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED ON FORWARD END OF NUMBER 2 PYLON WHERE ANTI-ICE DUCT ATTACH BRACKET ATTACHES AT PASS THRU AREA. REMOVED FORWARD SECTION OF ANTI-ICE DUCT AND WEB. REPLACED WEB IAW DRAWING 311T1510 AND SRM 51-40-02. REINSTALLED DUCT IAW AMM 20-11-00 PARAGRAPH B-2.
